# SDR DL757010826

- Difficulty date: May 23, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- Aircraft time: 46,303 hours, 23,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02019241007
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LARGE RED RECTANGULAR EMERGENCY LIGHT(L9011), IN F/C FAILED TO ILLUMINATE WHEN TESTED.  REPLACED LIGHT ASSY.
